# SDR 07FDEA01174

- Difficulty date: March 28, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 6557990
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WW BULB SEAL SUPPORT BRACKET ON KEEL BEAM IS CRACKED 10 INCHES   FORWARD OF SAFETY BAR.  REMOVED DAMAGED BRACKET AND FABRICATED NEW BRACKET.  HEAT TREATED REF BOEING DWG 65-57990.  TREATED, PRIMED AND INSTALLED NEW BRACKET REF SRM 51-40-2.  INSTALLED NUT PLATE REF SRM 51-30-2.
